# SDR UIEA2016060200367

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,213 hours, 21,510 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INOPERATIVE LT & RT POSITION.  PERFORMED OPERATIONS TEST IAW AMM 34-43-00-715-001-001.  SYS TESTS NORMAL ON MAS WO HM77-20004.
